# SDR AWXA960218

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3808 - DURING ROUTINE SCHEDULE C-9 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 986, LBL 10 - RBL 18, RBL 30 - RBL 44.  REPAIRED PER ER 2-53-15-36 AND TCO-PAN-96-051ORR.  ACFT TT:  44,382 HRS.  ACFT TC:  36,778.  (X)
